Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Quad Cities, IA

June 12, 2008Iowa County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 12, 2008, 5:26 AM CDT for Iowa County, Iowa. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 5:26 AM CDT (10:26 UTC)
Expired
Jun 12, 2008, 11:30 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Iowa County, IA

The radar

The Quad Cities radar (KDVN), 128 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:04 AM CDTFLASH FLOODVictor, IAFARM FIELDS FLOODED. ONE INCH OF RAIN IN 45 MINUTES. TOTAL RAIN SO FAR SINCE YESTERDAY 1.90 INCHES. HEAVY RAIN CURRENTLY FALLING.
Jun 12, 6:10 AM CDTHEAVY RAIN 2.6Ladora, IARAINFALL SINCE YESTERDAY OF 2.60 INCHES SO FAR.
Jun 12, 6:12 AM CDTFLASH FLOODLadora, IASTREET FLOODING IN LADORA. WATER FLOWING OVER HIGHWAY 6 NEAR LADORA.
Jun 12, 6:12 AM CDTFLASH FLOODMarengo, IASTREET FLOODING IN MARENGO.
Jun 12, 7:12 AM CDTHEAVY RAIN 1.75Marengo, IARAINFALL SINCE YESTERDAY 1.75 INCHES.
Jun 12, 7:45 AM CDTHEAVY RAIN 1.1Victor, IAADDITIONAL RAINFALL SINCE 6 AM. STILL RAINING.
Jun 12, 9:01 AM CDTHEAVY RAIN 3.8Ladora, IARAIN HAVE STOPPED AT THIS TIME.
Jun 12, 9:17 AM CDTHEAVY RAIN 2.51 S Marengo, IARAINFAL TOTAL SO FAR. RAIN HAS STOPPED FOR NOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-479 J/kg
Mixed-layer LCL
1748 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 121030
FFWDVN
IAC095-121630-
/O.NEW.KDVN.FF.W.0023.080612T1026Z-080612T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 AM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IOWA COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MARENGO...

* UNTIL 1130 AM CDT

* AT 522 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM IN THE SOUTHWEST PART OF THE 
COUNTY SOUTH OF VICTOR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VICTOR...  
LADORA...KOSZTA AND MARENGO...ESPECIALLY TOWNS IN THE NORTHWEST PART 
OF THE COUNTY.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.

IF YOU ARE TRAVELING ALONG I-80...BE PREPARED FOR WATER PONDING ON 
THE ROAD.

FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.

LAT...LON 4186 9230 4186 9183 4151 9183 4151 9229
TIME...MOT...LOC 1026Z 180DEG 0KT 4169 9205

$$

WOLF
3 follow-up statements
000 
WGUS73 KDVN 121156
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 AM CDT THU JUN 12 2008

IAC095-121630-
/O.CON.KDVN.FF.W.0023.000000T0000Z-080612T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IOWA IA-
651 AM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR IOWA
COUNTY...

BETWEEN 600 AND 615 AM CDT...TRAINED WEATHER SPOTTERS REPORTED 
STREET FLOODING IN MARENGO AND LADORA...AND FLOODING OF FIELDS NEAR 
VICTOR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
VICTOR...MARENGO...LADORA...CONROY...WILLIAMSBURG AND AMANA.

ADDITIONAL RAINFALL IS EXPECTED FROM THUNDERSTORMS OVER SOUTH 
CENTRAL IOWA WHICH ARE MOVING NORTHEAST TOWARD IOWA COUNTY.

FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.

LAT...LON 4186 9230 4186 9183 4151 9183 4151 9229
TIME...MOT...LOC 1151Z 180DEG 0KT 4169 9205

$$

WOLF
000 
WGUS73 KDVN 121450
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 AM CDT THU JUN 12 2008

IAC095-121630-
/O.CON.KDVN.FF.W.0023.000000T0000Z-080612T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IOWA IA-
948 AM CDT THU JUN 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR IOWA
COUNTY...

AT 944 AM CDT...TRAINED WEATHER SPOTTERS REPORTED 2.5 INCHES OF 
RAINFALL SO FAR THIS MORNING NEAR MARENGO.  

THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA FOR NOW...BUT NEW 
THUNDERSTORMS ARE EXPECTED TO MOVE BACK INTO THE AREA AFTER 10 AM 
THIS MORNING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VICTOR...
MARENGO...LADORA...CONROY AND AMANA

FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.

LAT...LON 4186 9230 4186 9183 4151 9183 4151 9229
TIME...MOT...LOC 1448Z 180DEG 0KT 4169 9205

$$
LE
000 
WGUS73 KDVN 121630
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 AM CDT THU JUN 12 2008

IAC095-121635-
/O.EXP.KDVN.FF.W.0023.000000T0000Z-080612T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
IOWA IA-
1125 AM CDT THU JUN 12 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 AM CDT FOR IOWA
COUNTY...

THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED OUT OF THE AREA SINCE THIS 
MORNING...AND FLASH FLOODING HAS DIMINISHED ACROSS IOWA COUNTY.  
MORE THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND MOVE ACROSS THE 
AREA THIS AFTERNOON AND TONIGHT...WHICH MAY CAUSE NEW FLASH 
FLOODING.  

RIVER FLOODING CONTINUES ALONG THE IOWA RIVER IN IOWA 
COUNTY...PLEASE REFER TO FLOOD STATEMENTS FOR FURTHER INFORMATION.

LAT...LON 4186 9230 4186 9183 4151 9183 4151 9229
TIME...MOT...LOC 1625Z 180DEG 0KT 4169 9205

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:39 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 12, 3:39 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 AM CDT THU JUN 12 2008

.SYNOPSIS...
STRONG COLD CORE STORM SYSTEM SPINNING ACROSS THE NORTHERN PLAINS
WILL PUSH A COLD FRONT THROUGH THE REGION TODAY AND TONIGHT.
TEMPERATURES CURRENTLY IN WESTERN ND IN THE UPPER 30S WITH MAXIMUM
TEMPERATURES YESTERDAY ONLY IN THE 40S IN MT. DEEP VORTEX WILL SEND
A SHORT WAVE ACROSS THE AREA SATURDAY AND SUNDAY BRINGING A CHANCE
OF SHOWERS OR THUNDERSTORMS. NORTHWEST FLOW ALOFT AND SURFACE HIGH
PRESSURE IN THE GREAT LAKES SHOULD PROVIDE THE REGION RATHER
COMFORTABLE JUNE WEATHER FOR MUCH OF NEXT WEEK. TOWARDS THE END OF
NEXT WEEK ZONAL FLOW ALOFT AND RETURNING SOUTHERLY FLOW WILL BRING
BACK A CHANCE OF THUNDERSTORMS.

&&

.SHORT TERM...TODAY AND TONIGHT
MASSIVE AREA OF THUNDERSTORMS DURING THE NIGHT FROM MN TO KS HAVE
WEAKENED SOME AND LESSENED IN COVERAGE. SEVERE THREAT HAS DIMINISHED
THIS MORNING BUT SOME STORMS PRODUCING HEAVY RAIN MAY STILL CAUSE
LOCAL FLASH FLOODING IN OUR NW CWA. WITH MCS WEAKENING AND COLD FRONT
STILL BACK IN WESTERN IOWA THIS SHOULD ALLOW FOR SOME SUNSHINE AND
DESTABILIZATION LATER TODAY. THUNDERSTORMS SHOULD RE-FIRE IN EASTERN
IOWA AND NORTHERN MO THIS AFTERNOON AND EVENTUALLY PUSH ACROSS IL
LATER THIS EVENING. WITH DEEP LAYER SHEAR IN PLACE AND STRONG WIND
FIELD SUPERCELLS SHOULD DEVELOP WITH THE POTENTIAL FOR A FEW
TORNADOES. THIS WILL UPSCALE TO A SQUALL LINE WITH DAMAGING WINDS
THE MAIN THREAT. SOME SIGNIFICANT WIND DAMAGE POSSIBLE. AS STORMS
INTENSIFY FLASH FLOOD THREAT ALSO INCREASES WITH PRECIPITABLE WATER
NEAR 2 INCHES. WILL CONTINUE FLASH FLOOD WATCH WITH POTENTIAL FOR
SEVERAL INCHES OF RAIN ESPECIALLY WHERE STORMS TRAIN.

.LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...
RAIN AND A FEW STORMS WILL END FROM NORTHWEST TO SOUTHEAST ACROSS
THE CWA ON FRIDAY. THEN DEEP VORTEX WILL SHIFT TO THE NORTHEAST AND
SEND A SHORT WAVE INTO THE MIDWEST THIS WEEKEND BRINGING A CHANCE OF
STORMS. THE NORTHERN CWA LOOKS TO HAVE THE BEST CHANCES WHERE COLDER
AIR ALOFT AND STEEP LAPSE RATES WILL PRESIDE. NOT LOOKING AT
SIGNIFICANT RAIN WITH THIS EVENT AS MOISTURE WILL BE RATHER LIMITED.

MUCH OF NEXT WEEK LOOKS DRY AND COMFORTABLE FOR JUNE STANDARDS. WITH
NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE PARKED OVER THE GREAT
LAKES EXPECT BELOW NORMAL TEMPERATURES WITH DRY WEATHER. MAXIMUM
TEMPERATURES SHOULD BE IN THE 70S WITH MINIMUMS IN THE 50S. LATE
NEXT WEEK ZONAL FLOW ALOFT WILL SET UP WITH SOUTHERLY FLOW RETURNING
INCREASING MOISTURE...BRINGING BACK A CHANCE OF THUNDERSTORMS.

..HAASE..

&&

.AVIATION...
STORMY PATTERN EXPECTED IN THE REGION THROUGH THE FORECAST PERIOD
TODAY.  STORMS WEST OF THE MISSISSIPPI RIVER HAVE BEEN WEAKENING
EARLY THIS MORNING...BUT ARE EXPECTED TO REENERGIZE LATER TODAY
ALONG AND WEST OF THE MISSISSIPPI. IMPACTS TO AVIATION WILL BE
DIRECTLY RELATED TO THIS THUNDERSTORM ACTIVITY WITH ASSOCIATED
IFR-MSVR CIGS AND VSBYS. WOLF

&&

.HYDROLOGY...
LITTLE CHANGE ON THE HYDRO SCENE OVERNIGHT WITH RAIN DEVELOPING AS
EXPECTED.  RIVER FORECASTS ISSUED EARLIER THIS EVENING INCLUDED
24-HR RAINFALL AMOUNTS OF 1.25 TO 1.75 INCHES ON THE IOWA SIDE OF
THE RIVER...AND THIS FORECAST LOOKS ABOUT ON TRACK.  WITH LITTLE
SOIL MOISTURE CAPACITY AND RIVERS AND CREEKS ALREADY HIGH...HAVE
BEEN QUICKER TO PULL THE TRIGGER ON FLASH FLOOD WARNINGS FOR THE
NORTHWEST PART OF THE CWA.  WILL NEED TO WATCH THE AREA OF
CONVECTION OVER NORTHWEST MO AND SEE WHAT THAT BRINGS LATER THIS
MORNING.  WOLF

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
     BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-LINN.

     FLASH FLOOD WATCH FROM 9 AM CDT THIS MORNING THROUGH FRIDAY
     MORNING FOR CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-
     LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR JO DAVIESS.

     FLASH FLOOD WATCH FROM 9 AM CDT THIS MORNING THROUGH FRIDAY
     MORNING FOR CARROLL-MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.

&&

HAASE/WOLF
Hazardous weather outlook, Jun 12, 4:59 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT THU JUN 12 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS
EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE
SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK.
THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN
70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE.
IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT
PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF
RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY
AT RECORD LEVELS AT SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY
MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER
WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST
ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND
EVENING.

HAASE

In the hours before

Local storm report, Jun 12, 3:18 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
06/12/2008  M1.00 INCH       BENTON             IA   TRAINED SPOTTER

            1 INCH OF RAIN IN ABOUT 30 MINUTES.

&&

WOLF
Local storm report, Jun 12, 3:46 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 AM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     FLASH FLOOD      BRANDON                 42.31N 92.00W
06/12/2008                   BUCHANAN           IA   LAW ENFORCEMENT

            WATER UP TO 1 FOOT DEEP ON STREETS IN TOWN.

&&

WOLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:16 AM CDTFlash Flood WarningDVNBuchanan6 hr
Jun 12, 2:44 AM CDTFlash Flood WarningDVNBenton16 hr
Jun 12, 6:28 AM CDTFlash Flood WarningDVNLinn12 hr
Jun 12, 9:10 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson28 min
Jun 12, 9:31 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson29 min
Jun 12, 1:16 PM CDTFlash Flood WarningDVNDelaware, Dubuque, Jones6 hr
Jun 12, 1:42 PM CDTSevere Thunderstorm WarningDVNJackson33 min
Jun 12, 3:18 PM CDTFlash Flood WarningDVNCedar, Jefferson, Johnson, Washington6 hr
Jun 12, 3:32 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Jones28 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningDVNDubuque25 min
Jun 12, 4:05 PM CDTSevere Thunderstorm WarningDVNBenton32 min
Jun 12, 4:34 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson32 min
Jun 12, 4:37 PM CDTFlash Flood WarningDVNJackson6 hr
Jun 12, 5:07 PM CDTSevere Thunderstorm WarningDVNScott38 min
Jun 12, 5:14 PM CDTTornado WarningDVNVan Buren31 min
Jun 12, 5:25 PM CDTSevere Thunderstorm WarningDVNJefferson50 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningDVNIowa, Keokuk27 min
Jun 12, 5:35 PM CDTFlash Flood WarningDVNVan Buren6 hr
Jun 12, 5:42 PM CDTAreal Flood WarningDVNBenton, Buchanan, Linn12 hr
Jun 12, 5:49 PM CDTTornado WarningDVNJefferson, Van Buren26 min
Jun 12, 5:56 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Iowa, Johnson, Jones and 1 more37 min
Jun 12, 5:57 PM CDTTornado WarningDVNHenry, Jefferson, Van Buren12 min
Jun 12, 6:01 PM CDTTornado WarningDVNVan Buren34 min
Jun 12, 6:03 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Louisa, Washington42 min
Jun 12, 6:14 PM CDTTornado WarningDVNHenry, Louisa, Washington27 min
Jun 12, 6:17 PM CDTAreal Flood WarningDVNDelaware, Dubuque, Jones12 hr
Jun 12, 6:20 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa40 min
Jun 12, 6:30 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Jones, Linn30 min
Jun 12, 6:31 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren33 min
Jun 12, 6:38 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine, Scott52 min
Jun 12, 6:48 PM CDTFlash Flood WarningDVNIowa, Keokuk6 hr
Jun 12, 6:57 PM CDTFlash Flood WarningDVNDes Moines, Henry, Louisa, Muscatine6 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.